# SDR LR7A2022062403145

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fastener
- Part number: LS4252LS5136
- Condition: Missing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 CHECK UNDER JOB CARD HC5315, FOUND THE FS457 TO FS617 UNDERFLOOR BULKHEADS UPPER & LOWER CAPS WITH OPEN FASTENER HOLES, LBL14-RBL14, WL129-143. / REPAIRED IAW LAC MEA 382-53-22-075.    NR# 1000690353.
